# SDR A6WA201644272

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 30,000 hours, 29,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OTBD COOL CAUTION MSG AT 1000 FT AFTER TAKEOFF CW QRH.  RETURNED TO DEPARTURE.
